RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 255, Number 1, Pages 21–26 (Mi dan44010)  

MATHEMATICS

On some properties of photometric quantities on a Riemannian manifold

V. R. Kireitov

Computer Centre of USSR Academy of Sciences, Siberian Branch, Novosibirsk

Full text: PDF file (828 kB)

Bibliographic databases:
UDC: 513.82+517.9
Presented: . . 
Received: 17.06.1980

Citation: V. R. Kireitov, “On some properties of photometric quantities on a Riemannian manifold”, Dokl. Akad. Nauk SSSR, 255:1 (1980), 21–26

Citation in format AMSBIB
\Bibitem{Kir80}
\by V.~R.~Kireitov
\paper On some properties of photometric quantities on a Riemannian manifold
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 255
\issue 1
\pages 21--26
\mathnet{http://mi.mathnet.ru/dan44010}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0593191}
\zmath{https://zbmath.org/?q=an:0474.58022}


Linking options:
  • http://mi.mathnet.ru/eng/dan44010
  • http://mi.mathnet.ru/eng/dan/v255/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020